# SDR CA060203005

- Difficulty date: January 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150F
- Aircraft time: 5,827 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Stop
- Part number: AD200020
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO JAMMING OR EVIDENCE OF SEE ON EITHER RUDDER STOPS.
